# SDR C77A20170427001

- Difficulty date: April 25, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N208AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000494
- Aircraft time: 5,042 hours, 3,198 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CA FLASHLIGHT INOP. REMOVED AND REPLACED CA FLASHLIGHT ASSEMBLY IAW AMM 33-51-01 OPS CHECK GOOD.
